# SDR SWAA2023060946340

- Difficulty date: May 5, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR LINING ASSIST HANDLE NUT (4EA) AT FWD GALLEY AREA 2023-311068<[01] REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT (4EA) AT FWD GALLEY AREA IAW B737-700 AMM 52-11-31-400-802 3.G(2).;[02] REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT (4EA) AT FWD GALLEY AREA IAW B737-700 AMM 52-11-31-400-802 3.G(2).
